• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



1 slight problem

kenshin112

Gotta Make A Change
#1
okay ive been doing lighter life for a week now
just 1 thing ive started getting really light headed and the odd occasional dizzy spell,since i started LL. i was involved in a car accident some weeks ago, question is should i put the vlcd on hold or what should i do
any advice would be greatly appreciated
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Kenshin, that's really a question you'd have to ask your GP, none of us would be qualified to say, I don't think. However, I experienced terrible dizziness on LL, which was postural hypertension due to the nature of the diet. It happened when I stood up quickly. I spoke to my GP about it but she was happy for me to continue. So, in short, it can be a side effect but since you've been in an accident and you've just started LL, your GP should be your first port of call. Good luck!
 

kenshin112

Gotta Make A Change
#3
thanks for that :) i think ill give my GP a call tomorrow and ask him what he thinks
because in the accident i did get a major head injury which required stiches and all, so i think ill ask my DR see what he says weather i should hold it off for a few weeks or if i continue, id hope its me being allowed to continue so i can lose the weight quick, than add normal conventional foods
 
S: 24st0lb C: 24st0lb G: 18st0lb BMI: 43.1 Loss: 0st0lb(0%)
#4
it could be that you are not having enough water... I'm just starting week 4 and am still having those dizzy spells which are fixed with about half a litre of water!!

... but as frejja says, I ain't a healthcare professional or anything of the sort so get it checked out just incase its anything to do with ur accident.

Good luck :)
 
#5
Think its probably down to the bump on the head hun, rather than the diet. But best to check with the doc in the morning. Hope you are feeling a bit better xxx
 

kenshin112

Gotta Make A Change
#6
im def drinking enough water :) so its not the water intake
ill ask my gp tomorrow
 


Similar threads



Top